Back
 JAMP  Vol.4 No.1 , January 2016
On the Nonlinear Difference Equation
Abstract: In this paper, we investigate some qualitative behavior of the solutions of the difference equation where the coefficients a, b and ci are positive real numbers, and where the initial conditions are arbitrary positive real numbers.
Cite this paper: Elabbasy, E. and El-Biaty, A. (2016) On the Nonlinear Difference Equation. Journal of Applied Mathematics and Physics, 4, 100-109. doi: 10.4236/jamp.2016.41014.
References

[1]   Elabbasy, E.M., El-Metwally, H. and Elsayed, E.M. (2005) On the Periodic Nature of Some Max-Type Difference Equations. International Journal of Mathematics and Mathematical Sciences, 2005, 2227-2239.
http://dx.doi.org/10.1155/IJMMS.2005.2227

[2]   Elabbasy, E.M., El-Metwally, H. and Elsayed, E.M. (2006) On the Difference Equation . Advances in Difference Equations, 1-10(2006), Article ID: 82579.

[3]   Elabbasy, E.M., El-Metwally, H. and Elsayed, E.M. (2007) Qualitative Behavior of Higher Order Difference Equation. Soochow Journal of Mathematics, 33, 861-873.

[4]   El-Moneam, M.A. and Zayed, E. (2014) Dynamics of the Rational Difference Equation
. DCDIS Series A: Mathematical Analysis, 21, 317-331.

[5]   Elaydi, S.N. (1996) An Introduction to Difference Equations, Undergraduate Texts in Mathematics. Springer, New York.
http://dx.doi.org/10.1007/978-1-4757-9168-6

[6]   Kocic, V.L. and Ladas, G. (1993) Global Behavior of Nonlinear Difference Equations of Higher Order with Applications. Kluwer Academic Publishers, Dordrecht.

[7]   Stevic, S. (2005) On the Recursive Sequence . Taiwanese Journal of Mathematics, 9, 583-593.

[8]   Zayed, E. and EI-Moneam, M.A. (2010) On the Rational Recursive Sequence . Mathematica Bohemica, 135, 319-363.

[9]   Amleh, A.M., Grove, E.A., Georgiou, D.A. and Ladas, G. (1999) On the Recursive Sequence . Journal of Mathematical Analysis and Applications, 233, 790-798.
http://dx.doi.org/10.1006/jmaa.1999.6346

[10]   Hamza, A.E. (2006) On the Recursive Sequence . Journal of Mathematical Analysis and Applications, 322, 668-674.
http://dx.doi.org/10.1016/j.jmaa.2005.09.029

[11]   Saleh, M. and Aloqeili, M. (2005) On the Rational Difference Equation . Applied Mathematics and Computation, 171, 862-869.
http://dx.doi.org/10.1016/j.amc.2005.01.094

[12]   Grove, E.A. and Ladas, G. (2005) Periodicities in Nonlinear Difference Equations. Vol. 4, Chapman and Hall/CRC, Boca Raton.

[13]   Elabbasy, E.M., El-Metwally, H. and Elsayed, E.M. (2007) On the Difference Equations . Journal of Concrete and Applicable Mathematics, 5, 101-113.

[14]   Kulenovic, M.R.S. and Ladas, G. (2001) Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures. Chapman & Hall/CRC, Florida.
http://dx.doi.org/10.1201/9781420035384

 
 
Top